# SDR SWIA202053974

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO MACHINED BRACKET BETWEEN STGR 27-26L (LBL 2.6) FS 533.00.  C-CHECK RO 11/11/2020.  CORROSION FOUND TO BE OUT OF LIMITS, PER CRJ 700 SRM.  REMOVED CORRODED BRACKET AND INSTALLED NEW BRACKET P/N SH670-33389 -1, REF DWG CRJ700 SRM.  COMPLIED WITH SKYWEST TASK CARD.
